# SDR ASAA2014081208831

- Difficulty date: August 12, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 23,002 hours, 7,107 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400766050
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INLET AND FAN BLADES DETAILED INSPECTION. FOUND NR 12 FAN STRUT PANEL AT 12 O'CLOCK POSITION HAS FASTENER HOLE DAMAGE TO PANEL.  ACFT GROUNDED.  REMOVED DAMAGED PANEL IAW MM 72-23-07-00-801. INSTALLED SERVICEABLE PANEL AT 12 O'CLOCK POSITION, IAW MM 72-23-07-400-801.
